Select Publications

Journal articles

Jerrum M; Makai T, 2021, 'The size of the giant joint component in a binomial random double graph', Electronic Journal of Combinatorics, vol. 28, pp. 1 - 23, http://dx.doi.org/10.37236/8846

Fountoulakis N; Kang M; Makai T, 2020, 'Resolution of a conjecture on majority dynamics: Rapid stabilization in dense random graphs', Random Structures and Algorithms, vol. 57, pp. 1134 - 1156, http://dx.doi.org/10.1002/rsa.20970


Back to profile page

ORCID as entered in ROS